# SDR ASAA2023100645471

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 35,441 hours, 11,225 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD # 78273000 DISCOVERED SHORT TIME FAULT CODE # 75-10402 "THE VSV POSITION SIGNALS DISAGREE"ON ENG # 2. GROUNDED - YES. VERIFIED FAULT HISTORY IS CLEAR SINCE FAULT WAS DISCOVERED. NO INTERNAL EEC FAULTS FOUND. REF B737-900 FIM 75-31 TASK 804 & B737-900 AMM 73-21-00-700-804-F00.
